MathSciNet Relay Station
MathSciNet bibliographic data
MR2461988 35Q55 (35C07 47J30 49J10)
Béthuel, Fabrice; Gravejat, Philippe; Saut, Jean-Claude Travelling waves for the Gross-Pitaevskii equation. II. Comm. Math. Phys. 285 (2009), no. 2, 567–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement